# SDR DALA2025012700636

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 92,290 hours, 43,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Part serial: 499
- Condition: Inoperative
- Location: Zone 800
- Part time: 96,375 hours, 43,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: DONT WORK CORRECTLY DAMPER PASSENGER CREW DOOR 832 (REFERENCE RII AMDS CARD 5210-7089-LA) AT AFT GALLEY AREA. C/A: REMOVED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FROM PASSENGER CREW DOOR 832 ON UNSERVICEABLE CONDITION PN: FE174-004 ,SN: 499 AS PER A320 FAM AMM 52-13-14-000-001-A STEP 3 C,D,AND 4A. (LP: 0781351)
